# SDR SWAA2023080284491

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 31,417 hours, 14,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROWS 5-12 LH SIDE<[01] R&RED BATTERY (M2335) PER AMM 33-51-06.
